|Headaches and hand/eye coordination
Jun 15, 2006
I have been on Sustiva and Combivir for about 8 years now, have been pretty much undetecable with a CD4 of over 500. Recently, I have been expeirencing headaches, and dropping of items. I was curious if there was any known or possible link between this and the meds.
| Response from Dr. Henry
Generally a person who is stable and doing well on HIV therapy (undetectable with CD4 count > 500) would be at low risk for HIV-related brain problems. It would also seem to be unlikely that a new side effect would develop after many years but that is possible. Other conditions such as Parkinson's or multiple sclerosis and others could develop so an evaluation by your HIV specialist and/or a neurologist is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Hair Loss After Handjob Worried I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Do Steroids Cause Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.